# SDR PCAA0402171

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 25,812 hours, 28,115 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010209
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3969 HAD TO DECLARE AN EMERGENCY DUE TO THE CONTENTS OF THE NR 2 HYDRAULIC SYSTEM BEGINNING TO FALL WHILE 20 MILES OUT FROM LGA.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY AND TAXIED OFF THE ACTIVE RUNWAY, THEN WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE LANDING GEAR DOWN LINE IN THE RIGHT HAND TOP FUSELAGE AREA TO BE LEAKING.  MAINTENANCE INSTALLED TEMP FLEX LINES AND REPLENISHED AND BLED SYSTEM.  AIRCRAFT WAS GROUND RUN AND NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
